Freaking out about test results…

posted 2 years ago in Wellness
Post # 2
Member
4413 posts
Honey bee
  • Wedding: June 2012

Okay, so … just to make sure I understand … you got your IUD out, and also got blood and urine tests done at the same time, and now you have to make a return trip to the doctor because your test results were something they need to talk to you about in person?

In regards to the pregnancy thing, I’m sure you’re not pregnant. Did you have a hormonal IUD? If so, your body adjusting to the lack of hormones, even low dose ones, is going to cause some symptoms similar to pregnancy or period. When I got my Mirena taken out a few months ago, I definitely felt a little off afterwards. Plus a bunch of negative pee tests signals that the odds of you being pregnant are FANTASTICALLY low. Plus, why the heck would the doctor’s office keep you on ice about something like that for days on end? That would be insane! You could be boozing it up and smoking crack the whole time because they never told you you’re pregnant? Madness!

You’re totally being crazy. Maybe you just have high cholesterol or something. I’m sure it’s no big deal 🙂

Post # 4
Member
2355 posts
Buzzing bee
  • Wedding: September 2014

Let us know what happens! I really doubt it’s pregnancy. There’s probably something off with your bloodwork or they wouldn’t have called you back. That’s not great, either, but I’m pretty sure it’s not baby related. I had a doctor’s appt this morning. I officially have high blood pressure. I had a feeling because it has been creeping up for the last few years, but I’ve now had consistently high readings 4 times in the last month. So, I’m not thrilled about that.

P.S. There’s nothing wrong with shopping around for a different doctor. It’s important to be comfortable and feel heard.

Post # 5
Member
3769 posts
Honey bee
  • Wedding: December 1999

What kind of labs did she have done on the blood draw? Just a pregnancy test or other labs too?

Post # 6
Member
2318 posts
Buzzing bee

stardustintheeyes:  I would talk to your doctor about the possibility of having an infection. IUD’s can cause endometritis which is an inflammation in the uterus. It’s usually treated with antibiotics then you’re fine. I believe symptoms are fever, naseau, and discomfort in your lower abdomen/pelvic region. I believe the only way to confirm is a biopsy, but it is something you could ask about if you think your symtoms are similar. Many gynecological procedures can cause this…I know because I was diagnosed with it after a cervical xray. Good luck at the doctor’s!

Post # 7
Member
3527 posts
Sugar bee

I think you’re pysching yourself out.  I have an IUD but I have the paragard.  I’m guessing you had the mirena?  The mirena still has hormones which could be affecting your body now that it’s not in there.

Post # 9
Member
599 posts
Busy bee
  • Wedding: October 2015

stardustintheeyes:  I second the PP about post-IUD symptoms! There was definitely a little crash afterwards with mine both times (mine expelled both times, boooo). Part of that I’m sure was the sudden lack of hormones, some very heavy bleeding after (sorry if tmi) AND the stress of trying to figure out what to do to find new birth control options!

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors